On a General Associativity Law in Groupoids.

Markku Niemenmaa; Tomas Kepka

Monatshefte für Mathematik (1992)

  • Volume: 113, Issue: 1, page 51-58
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Niemenmaa, Markku, and Kepka, Tomas. "On a General Associativity Law in Groupoids.." Monatshefte für Mathematik 113.1 (1992): 51-58. <http://eudml.org/doc/178552>.

author = {Niemenmaa, Markku, Kepka, Tomas},
journal = {Monatshefte für Mathematik},
keywords = {nonassociative groupoids; associativity law; division groupoid},
number = {1},
pages = {51-58},
title = {On a General Associativity Law in Groupoids.},
url = {http://eudml.org/doc/178552},
volume = {113},
year = {1992},

AU - Niemenmaa, Markku
AU - Kepka, Tomas
TI - On a General Associativity Law in Groupoids.
JO - Monatshefte für Mathematik
PY - 1992
VL - 113
IS - 1
SP - 51
EP - 58
KW - nonassociative groupoids; associativity law; division groupoid
UR - http://eudml.org/doc/178552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.